# SDR MASA2010081600881

- Difficulty date: August 14, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 10,048 hours, 7,416 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LT BLEED DUCT WARNING MSG, EMERGENCY DECLARED, DIVERTED.  MX REMOVED AND REPLACED CROSS BLEED VALVE & INSTALLED MISSING HARDWARE ON ACM SUPPORT, OPS CHECK GOOD.
